| Model Number |
30212 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of the dlp coronary ostial perfusion cannulae, the customer reported that they have observed that the tips on all the devices of various lot numbers were all rotating by themselves.The devices were replaced.There was no patient involvement so no adverse effect occurred.Medtronic received additional information that the tips were not obstructed.It was noticed that the tips easily detached from the c annulae bodies.The cannulae were not heated or cooled prior to use.Medtronic received additional information that the device tips were spinning while the cardiac surgeon was holding the cannulae and they noticed that the tips moved freely.